dc.contributor | Univ Rouen | |
dc.contributor | Universidade Estadual Paulista (Unesp) | |
dc.date.accessioned | 2014-05-20T14:02:51Z | |
dc.date.available | 2014-05-20T14:02:51Z | |
dc.date.created | 2014-05-20T14:02:51Z | |
dc.date.issued | 2012-01-01 | |
dc.identifier | Fundamenta Mathematicae. Warsaw 10: Polish Acad Sciences Inst Mathematics, v. 218, n. 1, p. 47-68, 2012. | |
dc.identifier | 0016-2736 | |
dc.identifier | http://hdl.handle.net/11449/22139 | |
dc.identifier | 10.4064/fm218-1-3 | |
dc.identifier | WOS:000310111100003 | |
dc.identifier | 2111365241513122 | |
dc.description.abstract | We extend the Killeen-Taylor study [Nonlinearity 13 (2000)] by investigating in different Banach spaces (l(alpha)(N), c(0)(N),c(N)) the point, continuous and residual spectra of stochastic perturbations of the shift operator associated to the stochastic adding machine in base 2 and in the Fibonacci base. For the base 2, the spectra are connected to the Julia set of a quadratic map. In the Fibonacci case, the spectrum is related to the Julia set of an endomorphism of C-2. | |
dc.language | eng | |
dc.publisher | Polish Acad Sciences Inst Mathematics | |
dc.relation | Fundamenta Mathematicae | |
dc.relation | 0.561 | |
dc.relation | 0,718 | |
dc.rights | Acesso restrito | |
dc.source | Web of Science | |
dc.subject | Markov operator | |
dc.subject | Markov process | |
dc.subject | Transition operator | |
dc.subject | stochastic perturbations of the shift | |
dc.subject | Stochastic adding machine | |
dc.subject | Julia set | |
dc.subject | residual spectrum | |
dc.subject | continuous spectrum | |
dc.title | On the spectrum of stochastic perturbations of the shift and Julia sets | |
dc.type | Artículos de revistas | |